Everyone I know uses this asian cream and it literally lightens your face overnight and i've been using it for years to maintain because this stuff is legit it'll get you to your goal in a matter of days. However every time i stop using it because it's making me too light or making the veins on my face show, i get pimples! I never ever got pimples in my life because of my genes so i know it is 100% because theres steroids in this. I've been trying to stop for literally 3 years and i tried everything like slowly cutting off but i get pimples instantly! and i can't stand seeing these pimples so i just go back to using it. Please my face is outrageously white and i miss my non-transparent skin that would never break out in pimples. Also once i just stopped and tried to just give in to the pimples but the thing is that the pimples scar as a black dot! The dots literally took me a year and a half to get rid of! If i can't find a solution I'm thinking of seeing a dermatologist and just being prescribed retin a for these pimples but i dont know how to tell them im getting pimples from the steroids in a bleaching cream. . . .
Please does anyone know of any solutions or how to obtain retin a without going through a dermatologist? Or any skincare remedies or products you guys use to combat this if you have gone through something similar? Please share. Thank you.